| Model Number |
977D260 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a manufacturer representative (rep) regarding an internal device.Rep said the product was opened and the medical doctor noticed defect with the lead tip contact.Troubleshooting was not performed.The lead was not implanted and would be returned.No symptoms were reported.Rep acknowledged they would submit new information they became aware of.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Product analysis #709002878:analysis information -- 2026-04-08 12:54:19 cst pli# 10 product id# 977d260 h3.The returned device was subjected to a series of standard tests that include but is not limited to visual inspection and electrical testing.Analysis determined that the stylet could not be removed from the lead.Analysis found the stylet was bent and stuck in the lead and there was suspected bodily fluids on the outside and inside of lead medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.